Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Mathematica Slovaca

Editor-in-Chief: Pulmannová, Sylvia


IMPACT FACTOR 2018: 0.490

CiteScore 2018: 0.47

SCImago Journal Rank (SJR) 2018: 0.279
Source Normalized Impact per Paper (SNIP) 2018: 0.627

Mathematical Citation Quotient (MCQ) 2018: 0.29

Online
ISSN
1337-2211
See all formats and pricing
More options …
Volume 68, Issue 5

Issues

A note on automorphisms of lie ideals in prime rings

Bijan Davvaz / Mohd Arif Raza
Published Online: 2018-10-20 | DOI: https://doi.org/10.1515/ms-2017-0179

Abstract

In the present paper, we prove that a prime ring R with center Z satisfies s4, the standard identity in four variables if R admits a non-identity automorphism σ such that (uσ,u]vσ+vσ[uσ,u])nZ for all u,v in some non-central Lie ideal L of R whenever either char(R)>n or char(R)=0, where n is a fixed positive integer.

MSC 2010: Primary 16N60, 16W20; Secondary 16R50

Keywords: prime ring; automorphism; maximal right; ring of quotients; generalized polynomial identity (GPI); Lie ideal

  • [1]

    ALI, S.—HUANG, S.: On derivations in semiprime rings, Algebr. Represent. Theo. 15 (2012), 1023–1033.CrossrefGoogle Scholar

  • [2]

    BEIDAR, K. I.—MARTINDALE III, W. S.—MIKHALEV, A. V.: Rings with Generalized Identities. Pure Appl. Math. 196, Marcel Dekker, New York, 1996.Google Scholar

  • [3]

    BREŠAR, M.: Centralizing mappings and derivations in prime ring, J. Algebra 156 (1993), 385–394.CrossrefGoogle Scholar

  • [4]

    BREŠAR, M.: Commuting traces of biadditive mappings, commutativity preserving mappings and Lie mappings, Trans. Amer Math. Soc. 335(2) (1993), 525–546.CrossrefGoogle Scholar

  • [5]

    BREŠAR, M.: On a generalization of the notion of centralizing mappings, Proc. Amer. Math. Soc. 114 (1992), 641–649.CrossrefGoogle Scholar

  • [6]

    CARINI, L.—DE FILIPPIS, V.: Commutators with power central values on Lie ideals, Pacific J. Math. 193 (2000), 269–278.CrossrefGoogle Scholar

  • [7]

    CHUANG, C. L.: GPIs having coefficients in Utumi quotient rings, Proc. Amer. Math. Soc. 103 (1988), 723–728.CrossrefGoogle Scholar

  • [8]

    CHUANG, C. L.: Differential identities with automorphism and anti-automorphism-II, J. Algebra 160 (1993), 291–335.CrossrefGoogle Scholar

  • [9]

    CHENG, H.: Some results about derivations of prime rings, J. Math. Reser. Expos. 25(4) (2005), 625–633.Google Scholar

  • [10]

    HERSTEIN, I. N.: Derivations of prime rings having poer central values, Contemp. Math. 13 (1982), 163–171.Google Scholar

  • [11]

    HUANG, S.: Derivations with Engel conditions in prime and semiprime rings, Czechoslovak Math. J. 61(136) (2013), 1135–1140.CrossrefGoogle Scholar

  • [12]

    JACOBSON, N.: PI-algebras, An Introduction. Lecture Notes in Math. 441, Berlin Heidelberg, New york: Springer Verlag, 1975.Web of ScienceGoogle Scholar

  • [13]

    LANSKI, C.: Differential identities, Lie ideals and Posner’s theorems, Pacific J. Math. 134 (1988), 275–297.Google Scholar

  • [14]

    LANSKI, C.: An Engel condition with derivations, Proc. Amer. Math. Soc. 118 (1993), 731–734.CrossrefGoogle Scholar

  • [15]

    LEE, P. H.—LEE, T. K.: Lie ideals of prime rings with derivations, Bull. Inst. Math. Acad. Sin. 11 (1983), 75–80.CrossrefGoogle Scholar

  • [16]

    MARTINDALE III, W. S.: Prime rings satisfying a generalized polynomial identity, J. Algebra 12 (1969), 576–584.Google Scholar

  • [17]

    MAYNE, J. H.: Centralizing automorphisms of prime rings, Canad. Math. Bull. 19 (1976), 113–115.CrossrefGoogle Scholar

  • [18]

    MAYNE, J. H.: Centralizing automorphisms of Lie ideals in prime rings, Canad. Math. Bull. 35 (1992), 510–514.CrossrefGoogle Scholar

  • [19]

    POSNER, E. C.: Derivations in prime rings, Proc. Amer. Math. Soc. 8 (1957), 1093–1100.CrossrefGoogle Scholar

  • [20]

    RAZA, M. A.—REHMAN, N.: An identity on automorphisms of Lie ideals in prime rings, Ann. Univ. Ferrara 62(1) (2016), 143–150.CrossrefGoogle Scholar

  • [21]

    REHMAN, N.—RAZA, M. A.: On m-commuting mappings with skew derivations in prime rings, St. Petersburg Math. J. 27(4) (2016), 641–650.CrossrefGoogle Scholar

  • [22]

    VUKMAN, V.: Commuting and centralizing mappings in prime rings, Proc. Amer. Math. Soc. 109(1) (1990), 47–52.Web of ScienceCrossrefGoogle Scholar

  • [23]

    VUKMAN, V.: Identities with derivations and automorphis on semiprime rings, Int. J. Math. Math. Sci. 2005(7) (2005), 1031–1038.CrossrefGoogle Scholar

  • [24]

    WANG, Y.: Power-centralizing automorphisma of Lie ideals in prime rings, Comm. Algebra 34 (2006),609–615.CrossrefGoogle Scholar

About the article

Received: 2016-05-21

Accepted: 2017-10-18

Published Online: 2018-10-20

Published in Print: 2018-10-25


Communicated by Miroslav Ploščica


Citation Information: Mathematica Slovaca, Volume 68, Issue 5, Pages 1223–1229, ISSN (Online) 1337-2211, ISSN (Print) 0139-9918, DOI: https://doi.org/10.1515/ms-2017-0179.

Export Citation

© 2018 Mathematical Institute Slovak Academy of Sciences.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Shakir Ali, Basudeb Dhara, Brahim Fahid, and Mohd Arif Raza
Bulletin of the Iranian Mathematical Society, 2019

Comments (0)

Please log in or register to comment.
Log in